# SDR YENA2025061300590

- Difficulty date: June 7, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 76,674 hours, 27,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN WO# 2025 181/1 NR# 2025-325667. CRACK INDICATION FOUND ON LOWER INBOARD HOLE OF DOOR STOP #1, FR68 RH, CRACK INDICATION AT 6 O'CLOCK VIEW FROM FWD FACE FRAME. CRACK DEPTH: 0.125 INCH. ( FOR TRACKING PURPOSES AREA 4 ); (RESOLVED ON W/O: 1388014 TASKCARD: NR-00016)  FUR-A320-53-02297. REF AEROMAN WO# 2025 181/1 NR# 2025-325667. PERFORMED PERMANENT REPAIR LOCATED ON FRAME 68, R/H SIDE AT LEVEL OF DOOR STOP #1 I.A.W. A320 SRM 53-41-12-300-011 AND DWG D53480505. THIS REPAIR IS CATEGORY B, FOR AREA 4 INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT 19700FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS OF 19700 FC (FH NOT RELEVANT), INSPECTION METHOD HFEC I.A.W. A320 SRI 53-41-12-205-010, TABLE 6.
